# SDR AALA202405311997

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737823
- Aircraft serial: 44455
- Aircraft time: 12,966 hours, 4,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ABOVE SEATS 18 AND 19DEF IS OUT OF PLACE. REINSTALLED OVERHEAD EMERGENCY LIGHT ASSEMBLY. PER AMM 33-51-03.
